Transient intraventricular conduction delay associated with concurrent intake of propafenone and antineoplastic agents (Journal article)

Kolettis, T. M./ Naka, K. K./ Katsouras, C./ Michalis, L. K./ Bourantas, K.


An 82-year old man was admitted with acute pulmonary edema. Myocardial ischemia and electrolyte abnormalities were excluded and he responded promptly to frusemide, nitrates and morphine. On admission, the duration of the QRS interval was markedly abnormal at 240 ms with a nonspecific intraventricular conduction defect pattern, of left bundle branch block type. This finding was not present three weeks prior to his admission, and was felt to be the result of drug interaction between propafenone and antineoplastic agents, as evidenced by resolution of the clinical and electrocardiographic picture after discontinuation of these agents.
Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Acute Disease,Aged,Aged, 80 and over,Anti-Arrhythmia Agents/*adverse effects,Antineoplastic Agents/*adverse effects,Drug Interactions,Humans,Male,Propafenone/*adverse effects,Pulmonary Edema/chemically induced,Ventricular Dysfunction, Left/*chemically induced
URI: http://olympias.lib.uoi.gr/jspui/handle/123456789/20854
ISSN: 0920-3206
Link: http://www.ncbi.nlm.nih.gov/pubmed/14696640
http://www.springerlink.com/content/v2h836j24h477733/fulltext.pdf
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Kolettis-2003-Transient intraventr.pdf62.48 kBAdobe PDFView/Open    Request a copy



 Please use this identifier to cite or link to this item:
http://olympias.lib.uoi.gr/jspui/handle/123456789/20854
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.